Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Hepatitis B and vaccinations - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   hi
User :   hi
User :   a quick question
Doctor :   How can I help you?
User :   i received the results of a sexual health check today and everything is negative except for the Hepatitis B antibody HBs. It has a value of less than 2.0 U/l. Am I correct in thinking this is the result of a vaccination and is nothing to worry about
Doctor :   May I know what antibody was done?
User :   i don't understand the question
Doctor :   Hepatitis B is evaluated by checking 3 different antigens and 2 antibodies.
Doctor :   Which antibody titre was checked.
User :   anti HBs
Doctor :   Surface antibodies (S) can occur secondary to vaccination too.
Doctor :   hence yes, its probably the vaccination.
Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor